# SDR AWXA9700629

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 300-348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-23 INSPECTION, FOUND SIGNS OF PILLOWING SKIN IN THE LOWER 2 ROWS OF STR 19 SKIN LAP BS 300 TO 348.  CUT OUT DAMAGED LAP STA 308 TO 344.  FABRICATED REPAIR AND INSTALLED WET WITH SEALANT, INSTALLED FASTENERS AND SEALED REPAIR.  ALL WORK PERFORMED PER ER 2-53-15-72.  TCO-PAN-97-2132RR-8110-3.
